Journal of Postgraduate Medicine
 Open access journal indexed with Index Medicus & ISI's SCI  
Users online: 32429  
Home | Subscribe | Feedback | Login 
About Latest Articles Back-Issues Articlesmenu-bullet Search Instructions Online Submission Subscribe Etcetera Contact
 
  NAVIGATE Here 
 ::   Next article
 ::   Previous article
 ::   Table of Contents

 RESOURCE Links
 ::   Similar in PUBMED
 ::  Search Pubmed for
 ::  Search in Google Scholar for
 ::Related articles
 ::   Citation Manager
 ::   Access Statistics
 ::   Reader Comments
 ::   Email Alert *
 ::   Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed1135    
    Printed45    
    Emailed0    
    PDF Downloaded14    
    Comments [Add]    

Recommend this journal


 

 ADR REPORT
Year : 2023  |  Volume : 69  |  Issue : 3  |  Page : 172-175

Delayed immune-mediated hepatitis after three cycles of pembrolizumab for the treatment of sinonasal melanoma


1 Division of Hematology and Oncology, Department of Internal Medicine, Chungnam National University Hospital and College of Medicine, Daejeon, Republic of Korea
2 Department of Pathology, Chungnam National University Hospital and College of Medicine, Daejeon, Republic of Korea

Correspondence Address:
Dr. H J Lee
Division of Hematology and Oncology, Department of Internal Medicine, Chungnam National University Hospital and College of Medicine, Daejeon
Republic of Korea
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/jpgm.jpgm_834_22

Rights and Permissions

Immune checkpoint inhibitors (ICIs) are monoclonal antibodies that induce the anti-tumor effects of T cells by targeting co-inhibitory immune checkpoints. The development of ICIs has revolutionized the clinical practice of oncology, leading to significant improvements in outcomes; therefore, ICIs are now standard care for various types of solid cancers. Immune-related adverse events, the unique toxicity profiles of ICIs, usually develop 4–12 weeks after initiation of ICI treatment; however, some cases can occur >3 months after cessation of ICI treatment. To date, there have been limited reports about delayed immune-mediated hepatitis (IMH) and histopathologic findings. Herein, we present a case of delayed IMH that occurred 3 months after the last dose of pembrolizumab, including histopathologic findings of the liver. This case suggests that ongoing surveillance for immune-related adverse events is required, even after cessation of ICI treatment.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 12th February '04
2004 - Journal of Postgraduate Medicine
Official Publication of the Staff Society of the Seth GS Medical College and KEM Hospital, Mumbai, India
Published by Wolters Kluwer - Medknow